# SDR 96ZZZX4370

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3315X
- Make and model: Cessna 310L
- Aircraft serial: 310L0165
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9910002RX
- Condition: Pin Sheared
- Location: Mlg
- Part time: 149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GEAR ACTUATOR STOP PIN WAS FOUND SHEARED.  THE SUSPECT CAUSE WAS FROM THE GEAR MOTOR NOT STOPPING AND SHEARING THE STOP PIN.  THE COAST TIME IN THE CW DIRECTION WAS EXCESSIVE.
